Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 31 found articles
 
 
  Global Existence and Asymptotic Behavior for the 3D Compressible Non–isentropic Euler Equations with Damping
 
 
Title: Global Existence and Asymptotic Behavior for the 3D Compressible Non–isentropic Euler Equations with Damping
Author: ZHANG, Yinghui
WU, Guochun
Appeared in: Acta mathematica scientia
Paging: Volume 34 (2014) nr. 2 pages 11 p.
Year: 2014
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands